# SDR IPXA11M68731

- Difficulty date: July 28, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 825,591 hours, 4,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT CEILING BEADED DOUBLER IS CRACKED AT 2EA FASTENERS AT XOS682 APPROX.  REPAIRED LT WING L/E COMPT BEADED DOUBLER AT XOS682 REF EO MD11- 5730-42916-A.
